Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

130 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Auditory hallucinations!

I AM WORKING AS A MANAGER IN A MNC. ONE YEAR BACK DUE TO SOME DOMESTIC CAUSES THERE ARE REGULAR ARGUMENTS AND QUARELLED BETWEEN ME WITH MY NEIGHBOURS FAMILY . NOW I HAVE CHANGED MY RESIDENCE TO A DISTANCE PLACE BUT I REGULARLY HEARD THE NOISE ,TONE AND SCOLDING WORD IN MY EAR AND I ALSO RESPONSE BY TALKING TO THEM AND BY SHOWING ACTION IN MY HAND , BODY AND FACE. THIS THINGS OCCURED REGULARLY AND EVERYDAY . PLEASE WHAT SHALL I DO AND WHAT IS THE TREATMENTS . WITH REGARDS, SAURABH DAS , 34 years , Male pr03@rediffmail.com
Fri, 6 Jul 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
General & Family Physician 's  Response
HI saurabh das,

THANK YOU FOR YOUR QUESTION.

YOU ARE SUFFERING FROM SCHIZOPHRENIA.

YOU SHOULD CONSULT A PSYCHIATRIST FOR YOUR AUDITORY HALLUCINATION AS YOU NEED A ANTIPSYCHOTICS AS THIS IS THE ONLY DRUGS THAT REDUCES AUDITORY HALLUCINATION AND BASED ON YOUR RESPONSE YOUR DOCTOR MAY ADD TWO ANTIPSYCHOTICS OR MAY INCREASES DOSE OF ONE ANTIPSYCHOTICS.PLEASE NEVER STOP THE DRUG AS YOU NEED A LIFE LONG DRUG OTHERWISE THERE WILL BE CHANCE OF FREQUENT RELAPSE OF YOUR DISEASE.

THANK YOU

DR SOURAV GANGULY
I find this answer helpful
  User's Response
roopnarng's  Response

hi, you are aware of what your suffering from. now what you should do is to make up your mind. this is a psychatric phenomenon. you need the help of a good psychatrist to come out of it. consult a psychatrist as soon as possible. he will help you in comming out of what you are suffering from.

  User's Response
DR SOURAV GANGULY's  Response
Hello sorav,

Its a clear cut auditory hallucination we usually called is as second person auditory hallucination.
which is one of the most important findind of schizophrenia.though we need some other finding to stamped is as schizophrenia.

So please urgently go to a psychiatrist with your family member.the doctor will take your history and decide wheather you are suffering by schizophrenia.

remember nowadays there are excellent drugs to control hallucination and also remember as you have auditory hallucination you have almost 60-70% chance of schizophrenia and also remember nowadays it is proved that in schizophrenia permanent brain damage occur which progress as time goes.

SO being a psychiatrist my opinion to u is to rush to a psychiatrist

Thanks

Dr sourav
psychiatrist
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my sister is suffering from auditory hallucinations. She also feels that some body wants to hurt her. doctor prescribed 1- The Sizodon plus 2- The Zapiz 0.5 ny, (10/1/11): 1- The Sizodon plus 2- The Convaclon 0.5ny, (17/1/11) -1- The Sizodon forte, 2- The Convaclon 0.5ny. 1/2/11 1/2/11 -Sizodon plus, oleanz 5mg, zapiz 0.5mg. now she has become very tired.. sleepy. sometimes problem on tongue.. Could you please suggest/advice something which could save my sister

doctor1 MD

A friend of mine has recently developed inner voices. This friend has said they are people they ve known deceased and present. My friend says the voices are people from our community and that they are plotting harm to my friends family. Also my friend thinks that they are a chosen one to be a shaman. Also my friend has developed this hearing every since started smoking meth.

doctor1 MD

Hey. Every couple months I get this voice in my head, it s my own voice, but it speeds up and isn t controlled by me every couple months. These things only happen every couple months, and only last for about 10 minutes at a time, but this voice makes me feel weird, insecure, and in my head I feel like a could jump off a building. I just feel like I am going to actually start screaming. Luckily I have always been able to contain this thing, but if I am in public it gets really hard to control, even though I am talking like my normal self to people, I feel like I am going to just start jumping around like a lunatic and start yelling or something haha. What is wrong with me

Recent questions on  Psychosis

doctor1 MD

My brother started out with a swollen tongue a few days ago. Now he s been having hallucinations and is not making sense when he talks. I mean, you can understand what he s saying but what he s saying doesn t make sense. Can you think of a reason why this is happening?

doctor1 MD

I have been taking behavior meds for schizophrenia for seven years and one of the side effects is that it will make it difficult for me to get pregnant and me and my partner are ready to have kids but I m afraid that I may not be able to because of the number of years I have been on my meds. Is there a behavior med that wouldn t make it difficult for me to get pregnant and if I get off of them would I still be able to get pregnant or would the meds have been absorbed and I may never get pregnant?

doctor1 MD

i m a clinical social worker. 14 year old client has micradenoma on or near pituitary gland. Some hormone levels were elevated but she was examined by neurologist and no surgery necessary they say. Has all kinds of symptoms -- racing thoughts, visual hallucinations at times, out of control anxiety, rage outbursts, trouble reasoning and little access to insight, preoccupied about her body and somatic complaints, defiance. However she doesn t really seem bipolar or schizophrenic, though she was Dx d bipolar. I don t think it looks psychiatric, it seems so odd and doesn t add up to any one Dx. Neurologists told parents the tumor had nothing to do wiht any of this, what do you think??

doctor1 MD

A friend of mine took divaa and died of a massive pulmonary embolism about three weeks later. Shortly prior to his death he was admitted to a psychiatric hospital suffering from a psychotic episode. Could there be any connection between his mental state, his death and the medication?

doctor1 MD

My 37 year old son is having delusions and grandiose thinking. He is emailing XXXXXXX XXXX, XXXX, XXXXXXX XXXXXXX etc announcing his engagement to a girl he has never met except in his mind. At age 20 he had a drug induced psychotic episode. He...

doctor1 MD

I had a psychotic break in 2/2017. Current dx is bipolar II. Long family history of mental illness but this came out if the blue. In your experience is this likely a one time break or will I likely deal w potential psychotic breaks from here on...

doctor1 MD

i have smoked marijuana and i have taken 1mg Risperidone . what will be the side effects ? if i do this for one week what will happen to my mental health ?